Couldn't find what you looking for?

TRY OUR SEARCH!

I'm currently on Quasense (generic for Seasonale) and have been for awhile. I've also been dealing with extreme fatigue for quite some time as well. I just found out yesterday that this girl in one of my classes had to get off of Quasense because it was causing her to be tired all the time. That's what I'm going through. She was on Seasonale but then had to switch to Quasense because of insurance reasons and saw the change then. Could my extreme fatique be related to Quasense?

And one more question...I just would like to know if this is normal or not, I've always thought it was for some reason, but I just want to know if anyone else out there has this happen to them too. Sometimes I get this very sharp pain in my pelvic area, and I mean SHARP! It hurts so much I've been in tears before, and I can't move while the sharp pain is still there. Is this normal? It does NOT happen near or during my period.

Loading...

I am sorry to see it's been years and no one has commented on your post.

I am on Quasense and just started a few months ago. I'm on my second cycle. I feel fatigue sometimes, but more so around the first week of the second month. That's also when the sharp pains start. I can move around still, but I feel them. They come and go, and sometimes they last all day. It's probably from swelling of the abdomen because our bodies want to have a period but are being prevented. The cramps are listed as a side effect, and are said to be quite common. My doctor even told me that. I sometimes feel like little pulses in my abdomen too? It's strange, but I know I'm not pregnant. Anyway, thank you for posting. The fatigue isn't listed as a side effect, but I think it should be. It's nice to know (although not really so) that I'm not the only one experiencing this stuff.

Reply

Loading...